# SDR DHL2001806009

- Difficulty date: August 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1)   LOWER CARGO FIRE DETECTION DISPLAYS FAULT "AD7031"    2)   INSPECTED DETECTOR, RESET CDU OP CK GOOD. IAW DACO S/M/M 26-15-1  STATUS: CLOSED
